Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Mucci

Strong density results in trace spaces of maps between manifolds

created by mucci on 15 Dec 2008
modified on 17 Nov 2009

[BibTeX]

Published Paper

Inserted: 15 dec 2008
Last Updated: 17 nov 2009

Journal: Manuscripta Math.
Volume: 128
Number: 4
Pages: 421-441
Year: 2009
Notes:

DOI:10.1007s00229-008-0234-3


Abstract:

We deal with strong density results of smooth maps between two manifolds \,$X$\, and \,$Y$\, in the fractional spaces given by the traces of Sobolev maps in \,$W^{1,p}$.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1